# SDR 08FDEA03543

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724053500339
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER T/E PANEL NR 675 CB INNER SKIN OF THE PANEL AND PANEL LAND ON THE AIRFRAME SIDE IS CHAFED WITH BARE METAL.  REPAIRED AREAS BY BLENDING CHAFFED AREAS AND BONDING A REPAIR DOUBLER IAW EA NR 6-5720-123622.  ALODINED, PRIMED AND PAINTED PER A033-600 AMM 51-23-10-0.
